The Determination on Minimal Covering of Regular Separable Function Sets in Partial Four-Valued Logic

Abstract:

Article Preview

In the structure theory of many-valued logic function, the decision and constitution of the Sheffer function is a very important problem, which is reduced to the decision of the minimal covering of precomplete sets in the many-valued logic function sets. According to the completeness theory in partial k-valued logic and the similar relationship theory among precomplete sets, in this paper, the methods of determination on the minimal covering of regular separable function sets are found out, and the minimal covering of regular separable function sets in partial four-valued logic are decided.

Info:

Periodical:

Advanced Materials Research (Volumes 143-144)

Edited by:

H. Wang, B.J. Zhang, X.Z. Liu, D.Z. Luo, S.B. Zhong

Pages:

1285-1289

DOI:

10.4028/www.scientific.net/AMR.143-144.1285

Citation:

X. Q. Zhou "The Determination on Minimal Covering of Regular Separable Function Sets in Partial Four-Valued Logic", Advanced Materials Research, Vols. 143-144, pp. 1285-1289, 2011

Online since:

October 2010

Authors:

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.